Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 151, NWS Jackson, MS

April 25, 2007Bolivar County, Washington County, Mississippi; Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Apr 25, 2007, 8:10 AM CDT for Bolivar County, Washington County, Mississippi; Chicot County, Arkansas. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2007, 8:10 AM CDT (13:10 UTC)
Expired
Apr 25, 2007, 9:00 AM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Chicot County, AR, Bolivar County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 167 km from the middle of the area, began a volume at 13:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 8:19 AM CDTTSTM WND DMG2 Sw Eudora, ARNUMEROUS TREES UPROOTED IN SOUTHERN CHICOT.
Apr 25, 8:27 AM CDTTSTM WND DMG1 S Lake Village, AR*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE THUNDERSTORM.
Apr 25, 8:27 AM CDTTSTM WND GST 601 S Lake Village, AR*** 1 FATAL *** ONE FATALITY REPORTED DUE TO A CAPSIZED BOAT ON LAKE CHICOT DUE TO HIGH WINDS ASSOCIATED WITH THE THUNDERSTORM.
Apr 25, 8:42 AM CDTTSTM WND DMG2 S Greenville, MSPOWERLINES REPORTED DOWN AT INTERSECTION OF WILCOX ROAD AND HWY 1 ABOUT 2 MILES SOUTH OF GREENVILLE.
Apr 25, 8:48 AM CDTTSTM WND DMG1 E Arcola, MSA TREE DOWN ON HWY 61 NEAR ARCOLA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 1.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2007-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2007-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
726 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
136 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 251311
SVRJAN
ARC017-MSC011-151-251400-
/O.NEW.KJAN.SV.W.0151.070425T1310Z-070425T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
810 AM CDT WED APR 25 2007

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOLIVAR COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...SHELBY...SHAW...CLEVELAND...
  WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...GREENVILLE AIRPORT...LELAND...
  HOLLANDALE...GREENVILLE...
  CHICOT COUNTY IN SOUTHEAST ARKANSAS...
  THIS INCLUDES THE CITIES OF...LAKE VILLAGE...EUDORA...DERMOTT...

* UNTIL 900 AM CDT

* AT 810 AM CDT...LOCAL LAW ENFORCEMENT REPORTED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM DERMOTT
  TO LAKE VILLAGE TO 12 MILES WEST OF EUDORA...OR ALONG A LINE
  EXTENDING FROM DERMOTT TO LAKE VILLAGE TO 7 MILES EAST OF WILMOT...
  AND MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  EUDORA BY 820 AM CDT...
  GREENVILLE BY 825 AM CDT...
  WINTERVILLE...GREENVILLE AIRPORT AND METCALFE BY 830 AM CDT...
  LAKE WASHINGTON...STONEVILLE AND BENOIT BY 835 AM CDT...
  LELAND BY 840 AM CDT...
  WAYSIDE BY 850 AM CDT...

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS WITH 
NUMEROUS REPORTS OF TREES AND POWER LINES DOWN IN ASHLEY. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 3362 9073 3361 9078 3329 9078 3315 9072
      3312 9090 3305 9093 3306 9143 3353 9143
      3350 9126 3369 9102 3375 9107 3379 9097
      3382 9102 3391 9099 3400 9068

$$

BANNAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:00 AM CDT, 2 hours 10 minutes earlier.

Area forecast discussion, Apr 25, 6:00 AM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
600 AM CDT WED APR 25 2007

.DISCUSSION...LARGE THUNDERSTORM COMPLEX IS KNOCKING ON THE DOOR OF
THE FORECAST AREA AND THIS WILL LIKELY SPEED UP THE PROGRESSION OF
EVENTS PREDICTED IN THE PREVIOUS FORECAST. MAIN TWEAKS WERE TO
INCREASE POPS IN MOST AREAS...GOING UP TO CATEGORICAL IN SPOTS WEST
OF THE NATCHEZ TRACE CORRIDOR. ALSO DECREASED PREVIOUSLY FORECASTED
TEMPS DOWN TO EXPECTATION OF MUCH COOLER 6Z MAV GUIDANCE WHICH SEEMS
TO TAKE INTO ACCOUNT ENHANCED PRECIPITATION POTENTIAL. LATEST ZONES
AND GRIDS ARE OUT. /BB/

&&

.PREVIOUS DISCUSSION...SHORT TERM(TODAY THROUGH THURSDAY) CURRENTLY
WATCHING A WELL-DEVELOPING MCS (MESOSCALE CONVECTIVE SYSTEM) HEADING
TOWARD THE SABINE RIVER AS A BIG UPPER AIR DISTURBANCE PUSHES TOWARD
THE ARKLATEX. THE EVOLUTION OF THIS CONVECTIVE SYSTEM AS IT
APPROACHES OUR REGION WILL LIKELY BE PIVOTAL TO HOW THE FORECAST
PLAYS OUT OVER THE NEXT 12 HOURS. MAY NEED TO DO AN UPDATE TO THE
SHORT TERM FORECAST WITHIN THE NEXT HOUR OR TWO TO CATCH QUICKLY
EVOLVING WX TRENDS.

THINKING IS THAT DRIER AIR AND CORRESPONDING LESSER INSTABILITY
SHOULD CAUSE THE INTENSE MCS TO DEGRADE THIS MORNING AS IT GETS TO
THE EDGE OF MY WESTERN ZONES. STILL COULD SEE SOME HEAVY RAIN IN
NORTHWEST ZONES AND AN INCREASED RISK OF SEVERE STORMS IN NORTHWEST
ZONES TODAY AND HIGHLIGHTED WORDING WAS INCLUDED IN ZONE AND GRID
PRODUCTS FOR THOSE SPOTS. COLD STORM OUTFLOW COULD RUN AHEAD OF
PRECIP AND COMPLICATE THE FORECAST PICTURE FOR AREAS OF MS LATER
TODAY. ALONG AND EAST OF THE FURTHEST ADVANCE OF DEEP OUTFLOW WE CAN
ANTICIPATE THE ATMOSPHERE TO DESTABILIZE THROUGH THE AFTERNOON AS
DEEP LAYER MOISTURE VALUES TRY TO RECOVER. THIS WILL RESULT IN A
WINDOW OF SEVERE THUNDERSTORM POSSIBILITIES FOR MOST AREAS BETWEEN
THIS AFTERNOON AND LATER THIS EVENING SINCE THE UPPER DISTURBANCE
WILL PROVIDE PLENTY OF ATMOSPHERIC LIFT IN THE PRESENCE OF
SUFFICIENT WIND SHEAR. RISKS FOR SEVERE WEATHER WILL PROBABLY HOLD
OFF UNTIL TONIGHT IN EASTERN ZONES OF MS...BUT HOW QUICKLY THE RISK
WILL SHIFT EAST ACROSS THE AREA THROUGH THE DAY WILL BE STRONGLY
CORRELATED TO THE MENTIONED EVOLUTION OF THE CONVECTIVE CLUSTER TO
OUR WEST THIS MORNING. AS FOR SEVERE WEATHER POSSIBILITIES...DAMAGING
WINDS APPEAR TO BE THE MAIN CONCERN FOR THE AREA TODAY THROUGH
TONIGHT...ALTHOUGH SOME HAIL AND ISOLATED TORNADOES CANNOT BE RULED
OUT. WOULD BE A LITTLE MORE CONCERNED ABOUT THE TORNADO POTENTIAL IF
FORECAST HODOGRAPHS AND SHEAR VECTORS WERE SOMEWHAT BETTER. AS FOR
TEMPERATURES TODAY...EXPECT HIGHS AGAIN RANGING FROM 80 TO 85 ALONG
AND EAST OF THE INTERSTATE 55 CORRIDOR...BUT PROBABLY HOLDING UNDER
80 WEST OF THIS AREA DUE TO CLOUDS AND PRECIP.

MODELS STILL SHOWING DISCREPANCIES WITH HOW QUICKLY PRECIP WILL WORK
EAST THROUGH AND OUT OF THE REGION THROUGH THURSDAY...MAINLY BECAUSE
OF THE HARD TIME THOSE MODELS ARE HAVING JUDGING HOW THE DRIVING
UPPER DISTURBANCE WILL REACT WITH A STRONG UPPER RIDGE CENTER IN THE
GULF OF MEXICO. IF THE GFS IS RIGHT...AND IT IS INCREASING LOOKING
LIKE IT IS...THEN PRECIP WILL BE ALMOST ENTIRELY EAST OF THE OUTLOOK
AREA BY THURSDAY MORNING. PERHAPS A FEW SHOWERS AND THUNDERSTORMS
WILL AFFECT EASTERN ZONES OF MS THROUGH MIDDAY THURSDAY BEFORE A
COLD FRONT PASSES THROUGH AND SHUTS OFF POTENTIAL...BUT CONFIDENCE
IS RELATIVELY HIGH THAT ALL AREAS WILL BE DRY BY THURSDAY AFTERNOON.
EXPECT MOSTLY CLEAR TO PARTLY CLOUDY CONDITIONS TO BUILD IN BEHIND
THE COLD FRONT FOR THURSDAY WITH SLIGHT COOLER TEMPERATURES
(ALTHOUGH PERHAPS NOT QUITE AS COOL AS MAV SUGGESTS). EXPECT HIGHS
THURSDAY RANGING FROM THE MID 70S IN THE NORTHWEST TO THE LOW 80S
SOUTHEAST. /BB/

LONG TERM(THURSDAY NIGHT THROUGH TUESDAY NIGHT)...CCOLING/DRYING
TREND WILL CONTINUE THURSDAY NIGHT WITH WEAK SURFACE RIDGE OVER SERN
TX MOVING E ALONG THE GULF COAST. THIS 1019MB HIGH TAKES UP RESIDENCE
OVER OUR CWFA ON FRIDAY AS MID AND UPPER LEVEL RIDGING STARTS
BUILDING FROM SW CONUS ACROSS THE SRN PLAINS. MEAN OVERALL PATTERN
FAVORS A CENTRAL CONUS RIDGE AXIS WITH TROUGHS OFF BOTH COASTS FOR
THIS WEEKEND.

HOWEVER...WILL CONTINUE MENTION FOR SLIGHT CHANCE POPS LATER SATURDAY
AND SATURDAY EVENING AS A MINOR THERMAL TROUGH WORKS THROUGH THE
OZARKS TO TN VALLEY REGION. LATEST RUNS OF GFS/ECMWF PRETTY MUCH NOW
DISCOUNTING THIS SATURDAY TROUGH AXIS AS SURFACE RIDGE ACTUALLY
BECOMES STRONGER TO 1022MB OVER THE LOWER MS VALLEY THROUGH SUNDAY
NIGHT. THEN BY MONDAY...THE RIDGE MAINTAINS CONTROL AS IT SLIDES EWD
TO THE ATLANTIC COAST BY TUESDAY. WEAK RETURN LOW LEVEL FLOW SHOULD
KICK IN BY WEDNESDAY WITH A FEW SHRA/TSRA LATER IN THE DAY.

HAVE STAYED CLOSE TO MEX MOS TEMPS IN MOST CASES EXCEPT TO RAISE
HIGHS ON A FEW DAYS WHERE A MORE RAPID WARMUP LIKELY DUE TO INCREASED
SUNSHINE AND DRY REGIME. HAVE CUT POPS FROM SUNDAY THROUGH TUESDAY
NET RESULTS ARE FOLLOWING A BRIEF COOL DOWN ON THURSDAY./40/

&&

.AVIATION...EXPECT LOTS OF MVFR CONDITIONS AROUND THE REGION THIS
MORNING DUE TO LOW CEILINGS WITH SOME POTENTIAL FOR BRIEF IFR
CONDITIONS THROUGH 9 AM ACROSS SOUTHEAST MS. STRONG SOUTHERLY FLOW
AHEAD OF AN APPROACHING DISTURBANCE WILL PROMOTE SOME WIND SHEAR IN
THE LOWER FEW THOUSAND FEET THROUGH MID MORNING...BUT EXPECT LEVELS
OF WIND SHEAR TO REMAIN BELOW LLWS CRITERIA. A LARGE THUNDERSTORM
CLUSTER BEING DRIVEN BY THIS DISTURBANCE WILL EDGE TOWARD THE MS
RIVER THIS MORNING...BUT WILL LIKELY WEAKEN. EXPECT MORE SHOWERS AND
THUNDERSTORMS TO REDEVELOP THROUGH THE AFTERNOON ACROSS ALL BUT
EASTERN MS...WITH ACTIVITY PROGRESSING EAST INTO EASTERN MS LATER ON
THIS EVENING. GUSTY WINDS ARE POSSIBLE WITH THUNDERSTORMS.
CONDITIONS WILL CLEAR OUT FROM WEST TO EAST OVER THE REGION LATE
TONIGHT THROUGH MIDDAY THURSDAY. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       79  60  78  53 /  68  99  13   7
MERIDIAN      82  61  80  51 /  34  93  28  10
VICKSBURG     77  60  77  51 / 100  67   8   5
HATTIESBURG   83  62  82  54 /  22  94  28   5
NATCHEZ       77  59  77  52 /  87  76   9   3
GREENVILLE    75  57  74  51 / 100  54   8   7
GREENWOOD     77  60  75  52 /  93  80  10   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM:50
LONG TERM: 40
Hazardous weather outlook, Apr 25, 5:29 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
529 AM CDT WED APR 25 2007

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
261029-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
529 AM CDT WED APR 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TODAY AND TONIGHT...

...THUNDERSTORMS...
A POTENT UPPER LEVEL DISTURBANCE IS SET TO IMPACT THE ARKLAMISS
REGION TODAY THROUGH TONIGHT WHICH WILL BRING THE RISK OF INTENSE
THUNDERSTORMS TO THE REGION. ISOLATED SEVERE THUNDERSTORMS WILL
BE POSSIBLE THIS MORNING THROUGH LATE THIS AFTERNOON ALONG AND
WEST OF A MOREHOUSE LOUISIANA TO GREENWOOD MISSISSIPPI LINE.
FURTHER SOUTHEAST...SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE THROUGH EARLY THIS EVENING OVER THE REST OF NORTHWEST
MISSISSIPPI AND NORTHEAST LOUISIANA...AND LOCATIONS IN CENTRAL
MISSISSIPPI NORTHWEST OF A COLUMBUS TO PRENTISS LINE.
FINALLY...LOCATIONS IN EASTERN MISSISSIPPI ALONG AND EAST OF A
COLUMBUS TO COLUMBIA LINE WILL HAVE THE POTENTIAL TO EXPERIENCE
ISOLATED SEVERE THUNDERSTORMS THIS EVENING.

THE PRIMARY RISK WITH THE SEVERE STORMS WILL BE DAMAGING
WINDS...ALTHOUGH ISOLATED TORNADOES AND HAIL WILL ALSO BE
POSSIBLE.

RESIDENTS WEST OF THE NATCHEZ TRACE CORRIDOR ARE URGED TO KEEP UP
WITH WEATHER UPDATES THIS MORNING AS AN EVOLVING THUNDERSTORM
CLUSTER HEADED TOWARD THE REGION COULD RESULT IN A RAPID DECLINE
OF WEATHER CONDITIONS. RISKS OF SEVERE WEATHER ACROSS THE REST OF
CENTRAL AND EASTERN MISSISSIPPI WILL BE HIGHEST BETWEEN THIS
AFTERNOON AND THIS EVENING.

...FLOODING...
HEAVY RAIN WILL BE POSSIBLE ACROSS PORTIONS OF THE ARKLAMISS
ALONG AND WEST OF THE NATCHEZ TRACE CORRIDOR THROUGH THIS EVENING
AS A POTENT UPPER LEVEL DISTURBANCE AFFECTS THE REGION. EXPECT
RAINFALL IN THESE AREAS TO RANGE FROM 1 TO 2 INCHES WITH ISOLATED
LOCATIONS RECEIVING 3 INCHES. THESE AMOUNTS OF PRECIPITATION
SHOULD NOT CAUSE FLOODING PROBLEMS...BUT MAY RESULT IN MINOR
PONDING OF WATER ISSUES.

IN ADDITION...THE POTENTIAL FOR WIDESPREAD HEAVY RAINFALL IS A
BIT HIGHER OVER PORTIONS OF NORTHWEST MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS WEST OF A NATCHEZ...TO
VICKSBURG...TO GREENWOOD LINE. HERE...THE TRAINING OF
THUNDERSTORMS IS POSSIBLE TODAY THROUGH EARLY THIS EVENING WHICH
COULD BRING ISOLATED RAINFALL TOTALS UP TO 4 INCHES. THIS WILL
BRING A SLIGHT RISK OF FLASH FLOODING PROBLEMS IN THE MOST
AFFECTED LOCATIONS.

...NON PRECIPITATION...
PATCHY FOG WILL REDUCE VISIBILITIES BELOW ONE MILE AT TIMES
THROUGH 9 AM THIS MORNING ACROSS PORTIONS OF SOUTHERN
MISSISSIPPI. THIS WILL OCCUR MAINLY SOUTH OF A BROOKHAVEN TO
QUITMAN LINE.  ANY VISIBILITY REDUCTIONS DOWN BELOW A MILE SHOULD
BE ISOLATED AND BRIEF.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED TODAY AND TONIGHT.
OTHERWISE...ACTIVATION IS NOT EXPECTED THROUGH NEXT TUESDAY NIGHT
MAY 1ST.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:28 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey47 min
Apr 25, 2:35 PM CDTSevere Thunderstorm WarningJANIssaquena40 min
Apr 25, 3:22 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Yazoo38 min
Apr 25, 3:42 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren48 min
Apr 25, 3:47 PM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sharkey, Sunflower, Washington43 min
Apr 25, 4:06 PM CDTSevere Thunderstorm WarningJANYazoo26 min
Apr 25, 4:21 PM CDTSevere Thunderstorm WarningJANLeflore14 min
Apr 25, 6:22 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba23 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2007Severe Thunderstorm Warnings in Arkansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.